# SDR ABXA9800517

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9925406502
- Condition: Cracked
- Location: Bs 677
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE FRAME AT STATION 677 WAS FOUND CRACKED AT LONGERON 19R.  REPLACED FRAME IAW DC9 SRM 51-30-2.
